# SDR A6WA201441712

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 27,322 hours, 27,377 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD 2 LO PRESS CAUTION MSG DURING DESCENT.  COMPLIED WITH QRH.  HYD 2 QTY WENT TO ZERO. EDP RAN FOR 35 MINUTES WITH HYD 2 PRESS & QTY AT ZERO.
